New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
kvc33 how are you doing.
8 Replies
Jocelyn - June 1

kvc,

How are you feeling? Are you getting through the days and nights?

I'm concerned, keep in touch.

 

kvc33 - June 1

Thanks for asking Jocelyn, you are so kind. What I am right now is baffled. Two months ago I decided to get myself off of gravol and clonazepam for sleep. At first I was awake until four in the morning but lately I've been getting to sleep around 1 am and felt I was making great progress. Then all of a sudden, after almost a year of continued improvement with my Restless Legs Syndrome, it has come back full force over the last five days. I know that it is allergy induced, if I take any supplement or drug or eat the wrong food it can bring it on. However I can not account for this severe setback. My migraine meds and cramp pills don't usually bring it on which is what I have taken over the past five days along with one dose of clonazepam as I was going squirrelly from the withdrawal. I'm at a loss with this one.

 

Jocelyn - June 4

Kvc,

May I ask what is the dose you are on for clonazepam? I take 1mg. My friend is on .05 for sleep and restless leg syndrome. My friend finds it does help the restless leg syndrome and does help a little with sleep, although she is having a tough time getting enough sleep. The doctor may up her dosage. I take it because my nervous systems is so out of whack. When I'm just starting to fall asleep, I jump straight up in bed and my heart is pounding, it is an anxiety attack when falling asleep. I would go through this jumping up and almost jumping right out of bed about three times and then I would fall asleep and sleep for a while. However since being on clonazepam, that no longer happens. I usually fall asleep and will sometimes wake, but not with a jump etc. Most nights I just fall asleep, of course, I wake up during the night, I will never be a good sleeper.

I also have severe allergies and that affects my nervous system too, so yes, I do believe that an allergy can bring anything on. This spring has been especially bad. I have to take chlortrimiton (spelling) the 4 hour antihistamine. I take in only at night because if makes me sleepy and I can't take Claratin-D like I used to because of my dry eyes (sjogren's) etc. The allergy pill does help during this bad spells, but my asthma is till bothering me little.

We just can't win. It is so difficult to figure out what is making things happen in our bodies, it drives me completely insane!!!

The allergy pill is over the counter, perhaps you could give it a try one night. You can buy the generic ones which are cheaper and works the same for me. It may help what ever your allergy is and also help your RLS.

Please let me know how you are doing.

I have just gone through a bad 3 weeks of depression and I am finally coming out of it. I don't know what brings this on either. I am normally not a very depressed person, although it did seem to start at Mother's Day and my Mother's 2nd year of passing is coming up next month and I swear the longer she is gone the harder it gets. At some point, it is supposed to turn around. My mom told me it took her 3 years when her mother died, well, I will still have another year, but knowing me and because of all my health problems, it will probably never go away.

I never new, like many other people that don't understand our health issues, how devastating depression is on top of all the other problems. I have a cousin who suffers from depression and she is on meds and told me she fights it every day of her life.

I think we are born with defective gene's. We must have inherited the worst genes of all combined in our families.

Please let me know if your RLS get's better and how you are doing coming off of your tranquilizer.

I am still working and having PT to get through the days, so I don't dare try getting off of them until I retire. I have to get up early every morning and it is tough as it is.

Take care, keep in touch!

 

kvc33 - June 4

I was taking .025 of clonazepam which is considered to be a pediatric dosage. I have only taken it once over the last two weeks. When I do take it my depersonalization improves but I am striving to get off of it completely. Tranquilizers raise GABA in the brain and there are natural things you can take to do that. They all work differently of course. Green tea (decaf) raises GABA and I'm using that to help me transition. You can also buy GABA in supplement form although it didn't seem to have any affect on me. My RLS has been okay for the last two nights. Thanks for asking.

 

Jocelyn - June 4

Glad to hear your RLS has been okay the past two nights. I would love to drink green tea, but I can't stomach it for some odd reason. I do not drink any caffiene because that will make me worse, only water. I have never tried any supplements, but I am not against that since I take supplements for my Sjogrens and it works real well (Flaxseed Oil) puts moisture in your eyes and does have a calming effect as well. Since I am doing pretty good right now, I don't want to rock the boat as they say.

Hang in there!!! When I retire, I am planning on trying to get off the clonazepam, so let me know if you find something good to take its place.

Stay well!

 

kvc33 - June 5

I have found that drugs increase my allergies, Jocelyn so I won't be taking any more ever again. As well, the ropinerole which I took for years made me mentally ill with depersonalization disorder and it will take years to recover from that. Deep breathing exercises, hot baths, and listening to relaxation tapes all help me get to sleep as does a daily walk. The ropinerole also messed with my immune system and I had shingles in 2010 at the age of 46, I wished I had never taken any meds except for the migraine med because it's occasional and keeps me from experiencing three days of hell.

 

Jocelyn - June 5

kvc
No one knows their bodies better than oneself. You are doing the right thing by taking yourself off your meds if they are making you sicker, what good are they?? I have taken myself off of some bad drugs too and I do feel better. The doctor didn't believe it was the drug, ha! I know it was! You just have to listen to your body.

I cheat for two days on my gluetin free diet and I have been sick for two days! I am always learning!

Keep me posted on how you are feeling. I have to have some test because I have an enlarged lymphnode on my clavicle. Always something, I hope it is nothing!

 

January - June 10

kvc. I recently found a site called Gluten free Society. I think I left you a note about it. They have an article about RLS and gluten. (I also read some people felt scammed by this site as the doctor who runs it charges money for memberships…you can decide for yourself.) I thought some of the free articles were good though.

If you have a gluten allergy, it is SO tricky. Have you asked your pharmacist to ensure that NONE of your meds have gluten? Or have they switched brands on you lately? If you take generics, it's a likelihood that you are getting something in there that does not agree with you in terms of the fillers they use.

Celiac disease causes a type of dermatitis that can be mistaken for shingles. I also think gluten depresses the immune system so badly that if you have this virus (the chicken pox virus) in your body, it is able to reactivate shingles when you eat something you're allergic to. Just my theory….

Jocelyn - hope the lymph node test is alright. I didn't have to time to read all the posts on this thread - but just reading your last one, I agree with you. The doctors are trained to just throw meds at people, but they know next to NOTHING about the side effects, and I have never had a doctor take me OFF a drug. Correction, they've taken me off, but switched me to something else, just as bad.

Peoplespharmacy.com is a great site, and they have a forum, where people can write in the experiences they've had with various drugs. It's very helpful!! They also have a search box so you can search for information on drugs.

I'm feeling crummy lately too - something got me again with a gluten reaction. I don't know what, but it's the typical reaction, with a sore cracked mouth and extreme exhaustion.

We all need to complain to the food companies or boycott them or something! They are jumping on the gluten free bandwagon because so many people have this problem now, there's money to be made!! (Or people are going on the diet to lose weight, but they don't have the allergies.) I posted about it already - but they are selling "gluten free" food that really isn't gluten free. If you have a reaction and can pinpoint a new offending food, call the company, and raise hell!! I do!

Feel better!

 

Jocelyn - June 12

It seems like I have been missing forever. I have had my testing done, but do not have my results. I have called the doctors office because the hospital said they would have it by yesterday, and still no work. They are looking it up and hopefully, I will have an answer today. If it is bad, they won't tell me, I will have to go and see the doctor. I will probably have to have the lymphnode biopsied either way because my Rhuemy doesn't like enlarged lymphnodes with people who have Sjogrens.

I am just recouperating from a Wedding on Friday night. The wedding was great, but it took a lot out of me. I am still very fatigued. I am hoping to shake that feeling soon.

All take care and I will let you know my results as soon as I find them out.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question